APAP 500mg

$9.99$16.49

This product is currently out of stock and unavailable.

SKU: 5909990296057, 5909990296040, 5909990296033 Category: Tags: , , , , , , ,

APAP 500mg

Apap is a white film-coated tablet. The active ingredient of Apap is paracetamol, which has analgesic and antipyretic properties. Each tablet contains 500 mg of paracetamol. The drug can be used by children over 12 years of age and adults.

Symptoms

Apap is used for pains of various origins:

  • headaches, including tension headaches,
  • menstrual,
  • teeth,
  • muscles
  • osteoarticular,
  • throat
  • neuralgia and fever.
Composition

1 tablet contains:

  • active ingredient: paracetamol 500 mg,
  • excipients: Carnabula wax, hypromellose, macragole, povidone, pregelatinized starch, sodium croscarmellose, stearic acid.
Action

Analgesic, antipyretic.

Dosage

Always take the medicine exactly as described in the package leaflet or as directed by your doctor or pharmacist. Check with your doctor or pharmacist if you are not sure.

  • Adolescents over 12 years of age:¬†1 film-coated tablet, i.e. 500 mg paracetamol, if necessary 3 to 4 times a day.
  • Adults:¬†1-2 coated tablets (500-1000 mg of paracetmol), if necessary 3-4 times a day, a maximum of 8 film-coated tablets a day, i.e. 4 g of paracetamol daily.

Observe an interval of at least 4 hours between successive doses. Without consulting a doctor, do not use the drug if the pain lasts longer than 5 days
and the fever lasts longer than 3 days.

Made In

Poland

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.